I Got my first/last depo shot in December I decided
Patient :I Got my first/last depo shot in December. I decided to stop the birth control due to the awful symptoms which included bleeding for 3 weeks straight. I was supposed to get the second dosage in March, on the 17th,and I didn't make an appointment. I've recently had unprotected sex with my partner, which he has ejaculated in me any time we have sex. recently I've had symptoms such as increased appetite, my breast are a little heavier, and my right nipple has peeled and gotten a darker skin on top of it that is able to be peeled off as well. this morning I woke up with a brown discharge (not super dark but obviously a light brown) and I had cramps for a few minutes today as well. I've googled this stuff and it says it's symptoms for pregnancy, but it's also symptoms of a withdrawal from the birth control. Should I go to the doctor, and have them check it out and do a blood test to be accurate on if I'm pregnant or not? the home test came up, but I'd like to test my blood just in case my hcG levels are low.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.